PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991-1992 | 101 | 2 | 113-122
Tytuł artykułu

A weak molecule condition for certain Triebel-Lizorkin spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A weak molecule condition is given for the Triebel-Lizorkin spaces Ḟ_p^{α,q}, with 0 < α < 1 and 1 < p, q < ∞. As an easy corollary, one may deduce, by atomic-molecular methods, a Triebel-Lizorkin space "T1" Theorem of Han and Sawyer, and Han, Jawerth, Taibleson and Weiss, for Calderón-Zygmund kernels K(x,y) which are not assumed to satisfy any regularity condition in the y variable.
Słowa kluczowe
Twórcy
  • Department of Mathematics and Statistics, Wright State University, Dayton, Ohio 45435, U.S.A.
Bibliografia
  • [CZ] A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139.
  • [CDMS] R. Coifman, G. David, Y. Meyer and S. Semmes, ω-Calderón-Zygmund operators, in: Proc. Conf. Harmonic Analysis and PDE, El Escorial 1987, Lecture Notes in Math. 1384, Springer, Berlin 1989, 132-145.
  • [DJS] G. David, J.-L. Journé and S. Semmes, Calderón-Zygmund operators, para-accretive functions and interpolation, preprint.
  • [FHJW] M. Frazier, Y. S. Han, B. Jawerth and G. Weiss, The T1 Theorem for Triebel-Lizorkin spaces, in: Proc. Conf. Harmonic Analysis and PDE, El Escorial 1987, Lecture Notes in Math. 1384, Springer, Berlin 1989, 168-181.
  • [FJ] M. Frazier and B. Jawerth, The φ-transform and applications to distribution spaces, in: Function Spaces and Applications, M. Cwikel et al. (eds.), Lecture Notes in Math. 1302, Springer, Berlin 1988, 223-246.
  • [HH] Y. S. Han and S. Hofmann, T1 Theorems for Besov and Triebel-Lizorkin spaces, Trans. Amer. Math. Soc., to appear.
  • [HJTW] Y. S. Han, B. Jawerth, M. Taibleson and G. Weiss, Littlewood-Paley theory and ϵ-families of operators, Colloq. Math. 60/61 (1990), 321-359.
  • [HS] Y. S. Han and E. T. Sawyer, Para-accretive functions, the weak boundedness property and the Tb Theorem, Rev. Mat. Iberoamericana 6 (1990), 17-41.
  • [L] P. G. Lemarié, Continuité sur les espaces de Besov des opérateurs définis par des intégrales singulières, Ann. Inst. Fourier (Grenoble) 35 (4) (1985), 175-187.
  • [M] Y. Meyer, Les nouveaux opérateurs de Calderón-Zygmund, in: Colloque en l'honneur de L. Schwartz, Astérisque 131 (1985), 237-254.
  • [MM] M. Meyer, Continuité Besov de certains opérateurs intégraux singuliers, thèse de 3e cycle, Orsay 1985.
  • [T] R. Torres, Boundedness results for operators with singular kernels on distribution spaces, Mem. Amer. Math. Soc. 442 (1991).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv101i2p113bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.